MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 05600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr part 803.Mfr reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2019, the surgeon performed viscodilation and goniotomy with the omni surgical system as well as cataract surgery.Surgery was uneventful and there were no intraoperative complications.At one week post-surgery, the patient had hypotony without any clinical signs and the visual acuity was unchanged from pre-op (20/50).The patient was prescribed steroids to increase the iop.The patient's pressure continued to be low for the first month post-surgery.At approximately 6 weeks post-surgery ((b)(6) 2019), the iop increased to 10 mmhg but the visual acuity had decreased to 20/400.At approximately 2 months post-surgery ((b)(6) 2019), with the pressure still low and the vision at 20/200, the patient was seen by a neuro-ophthalmologist who diagnosed the patient with papilledema due to an extended period of low perfusion as a result of low iop.The patient is under treatment and observation.The optic nerve swelling has reduced but the vision is still 20/200.The doctor is unable to determine the pathophysiology behind the papilledema.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave., ste. 100
menlo park CA 94025
MDR Report Key9466903
Report Number3010363671-2019-00002
Device Sequence Number16603027
Product Code MRH
UDI-Device Identifier00858027006310
UDI-Public(01)00858027006310
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05600
Device Catalogue Number1-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR